# SDR YENA2023072500856

- Difficulty date: July 22, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 363
- Aircraft time: 33,981 hours, 22,354 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AFTER SHEAR CLIP REMOVAL, FOUND CORROSION IN FR 88 BETWEEN STRG 27R/28R AT CF III INTERNAL STRUCTURE; REFTOX WO 2222 NR # 00118  CORROSION IN FR 88 BETWEEN STRG 27R/28R AT CF III INTERNAL STRUCTURE WAS REMOVED PER EMB-190 SRM 51-10-03 AND SRM 51-12-01, EVALUATED OUT OF LIMITS PER EMB 190 SRM 51-75-16 AND REPLACED PER EMB190 SRM 51-41-01 AND SRM 51-43-01.
